# SDR DXTA2009090803779

- Difficulty date: August 23, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Gulstm 200
- Aircraft serial: 123
- Aircraft time: 3,276 hours, 2,052 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cover
- Condition: Installed
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, GOT AMBER EFIS MISCOMPARE MSG FOLLOWED BY AMBER IAS & ALT FLAGS ON BOTH PFD`S.  AFTER CONSULTING ACP & MX, DIVERTED.  PRIOR TO LANDING HEARD "POP" SOUND & ALL INSTRUMENTS RETURNED TO NORMAL.  ON POST FLT, DISCOVERED PINS FOR RT LARGE SQUARE STATIC COVER INSTALLED. COVER ITSELF WAS MISSING.  NO INDICATIONS OF WING DAMAGE OR ENG INGESTION.  ALL INDICATIONS DURING TAKEOFF ROLL WERE NORMAL.  ADDITIONAL INFO UPON FURTHER POSTFLIGHT INS, THERE APPEARS TO BE DAMAGE TO THE RT HORIZ STABILIZER JUST OUTSIDE DEICE BOOT.  (K)
